# SDR DALA2016111108817

- Difficulty date: July 6, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 63,749 hours, 45,960 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR PANEL 256E.  THE FLOOR PANEL WAS REPLACED.
